MAUDE Adverse Event Report: MDT PUERTO RICO OPERATIONS CO, MED REL CD HORIZON® FENESTRATED SCREW SPINAL SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

MDT PUERTO RICO OPERATIONS CO, MED REL CD HORIZON® FENESTRATED SCREW SPINAL SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 55750027550
Medical Device Problem Code Mechanics Altered (2984)
Health Effect - Clinical Code Extravasation (1842)
Date of Event 05/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having posterior fixat ion procedure at l1¿l3.The procedure was performed as a revision surgery following a prior bkp at l2 for osteoporotic compression fracture.It was reported that during the procedure, a gap between the locking outer sleeve and the tab extender cap was noticed.The physician was consulted and indicated that it should be fine as the button could not be pressed.However, cement leakage was confirmed under imaging.The screw was removed and inserted again to address the issue.Prior revision surgery was performed for instability of the adjacent vertebral bodies, described as adjacent segment disease, and not due to a cement product issue.It was also confirmed that no issue was identified with the cement itself and that the reported cement leakage during the current procedure was attributed to the fenestrated screw issue, specifically the gap between the locking outer sleeve and tab extender cap.There was no patient symptom reported.There were no further complications reported regarding the event.
 
Additional Manufacturer Narrative
H6 - the device was returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the r eported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CD HORIZON® FENESTRATED SCREW SPINAL SYSTEM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
MDT PUERTO RICO OPERATIONS CO, MED REL
road 909, km. 0.4., barrio mar
humacao PR 00792
Manufacturer (Section G)
MDT PUERTO RICO OPERATIONS CO, MED REL
road 909, km. 0.4., barrio mar
humacao PR 00792
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key25516228
Report Number2647346-2026-00333
Device Sequence Number21484345
Product Code NKB
UDI-Device Identifier00763000149185
UDI-Public(01)00763000149185(17)310120(10)H6117581
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K201362
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number55750027550
Device Catalogue Number55750027550
Device Lot NumberH6117581
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2026
Initial Report FDA Received Date06/16/2026
Date Device Manufactured01/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown